# SDR FDEA200902100500

- Difficulty date: February 10, 2009
- Submitted: February 10, 2009
- Operation: Air carrier
- Aircraft: N237FE
- Make and model: Boeing 727247
- Aircraft serial: 21331
- Aircraft time: 70,572 hours, 44,342 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: FX51101N00530
- Condition: Corroded
- Location: Bs 720f
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FWD CARGO COMPARTMENT, FRAME SHEAR TIE CORRODED AT FS 720F BETWEEN STR 26 AND 27 L.  REMOVED AND INSTALLED NEW SHEAR TIE IAW SRM 51-30-2.  FABRICATED NEW SHEAR TIE ON MAE TRAVELER NR T9/780298.
